New criteria for exponential stability of variational difference equations. (English) Zbl 1120.39009

Author’s abstract: The aim of this work is to obtain very general characterizations for uniform exponential stability of variational difference equations, using Banach sequence spaces. We prove that a system of variational difference equations is uniformly exponentially stable if and only if there is a Banach sequence space \(B\), with certain properties, such that the set of all vectors with the corresponding orbits contained uniformly in \(B\) is of the second category. We apply our result at the study of the uniform exponential stability of linear skew-product flows.


39A11 Stability of difference equations (MSC2000)
37C75 Stability theory for smooth dynamical systems
Full Text: DOI


[1] Buşe, C.; Dragomir, S. S., A theorem of Rolewicz’s type in solid function spaces, Glasg. Math. J., 44, 125-135 (2002) · Zbl 1020.47026
[2] Logemann, H.; Pandolfi, L., A note on stability and stabilizability of neutral systems, IEEE Trans. Automat. Control, 39, 138-143 (1994) · Zbl 0825.93676
[3] Maksimov, V.; Pandolfi, L., Dynamical reconstruction of unknown inputs in nonlinear differential equations, Appl. Math. Lett., 14, 725-730 (2001) · Zbl 1107.93304
[4] Megan, M.; Sasu, A. L.; Sasu, B., On uniform exponential stability of linear skew-product semiflows in Banach spaces, Bull. Belg. Math. Soc. Simon Stevin, 9, 143-154 (2002) · Zbl 1032.34046
[5] van Neerven, J., Exponential stability of operators and operator semigroups, J. Funct. Anal., 130, 293-309 (1995) · Zbl 0832.47034
[6] van Neerven, J., Lower semicontinuity and the theorem of Datko and Pazy, Integral Equations Operator Theory, 42, 482-492 (2002) · Zbl 1040.47033
[7] Pandolfi, L.; Zwart, H., Stability of perturbed linear distributed parameter systems, Systems Control Lett., 17, 257-264 (1991) · Zbl 0747.93063
[8] Sasu, A. L.; Sasu, B., A lower bound for the stability radius of time-varying systems, Proc. Amer. Math. Soc., 132, 3653-3659 (2004) · Zbl 1053.34054
[9] Sasu, B.; Sasu, A. L., Stability and stabilizability for linear systems of difference equations, J. Difference Equ. Appl., 10, 1085-1105 (2004) · Zbl 1064.39011
[10] Sasu, A. L.; Sasu, B., Exponential stability for linear skew-product flows, Bull. Sci. Math., 128, 727-738 (2004) · Zbl 1064.34037
[11] Sasu, A. L.; Sasu, B., Exponential dichotomy on the real line and admissibility of function spaces, Integral Equations Operator Theory (2006) · Zbl 1142.47025
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.